# SDR GTIA201401301145

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 6,824 hours, 3,170 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601501
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST ASSY MISSING PULL STRAP AT 18DEF, 25DEF.  R & R LIFE VEST ASSY IAW AMM.
